Jun 21, 1999
Thanks for your hard work. I recently had a low risk possible exposure, oral sex on a male no ejaculation. I had a qualitative pcr dna at two weeks. Negative, Had another at 4 weeks and am awaiting the result. On the same day I had the 4 week test, I was given a perscription for ENTEX pse, for congestion in my ears, I took one of these tablets and within an hour was extremely Ill, symptoms were as follows, nausea, vomiting, sweats(while vomiting). I was taken to er and found to be dehydrated, pulse elevated to 122. I was given phenagrin to stop the nausea. Symptoms were almost completely gone within 24 hours and only remaining symptom is sore neck and mild headache. Could this have been ARS or allergic reaction to that particular med? I have had no fever other than 99.1 while throwing up, and no rash or swollen glands. Thank you for taking time to read this.
Response from Dr. Holodniy
Sounds like an allergic reaction to the med. MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.